# SDR USAAD96006

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Vlv
- Part number: 39613011
- Condition: Failed
- Location: Lt Pack
- Part time: 16,101 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLIGHT WAS HOLDING FOR LANDING AT PHL WHEN BOTH AUTO PRESSURE CONTROLLERS FAILED AND CABIN ALTITUDE BEGAN TO CLIMB.  CREW DECLARED AN EMERGENCY.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT PACK CONTROL VALVE DUE TO LOW FLOW.  (M)
